# SDR SWAA2023051146537

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 21,079 hours, 10,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLIDE EMERGENCY LIGHT INOP<[01] R/R RH SLIDE EMERGENCY LAMP PER AMM 33-51-04 OPS CHECK GOOD
